Covering space for monotonic homotopy of trajectories of control systems


Colonius F., Kizil E. , San Martin L.

JOURNAL OF DIFFERENTIAL EQUATIONS, vol.216, pp.324-353, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 216
  • Publication Date: 2005
  • Doi Number: 10.1016/j.jde.2005.020.21
  • Title of Journal : JOURNAL OF DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.324-353

Abstract

This paper considers monotonic (or causal) homotopy between trajectories of control systems. The main result is the construction of an analogue of the simply connected covering space. The constructed covering Gamma (Sigma, x) has the structure of a manifold and satisfies the property that two trajectories are monotonic homotopic if and only if the end points of their liftings coincide. (c) 2005 Elsevier Inc. All rights reserved.